Re: [MOL] June! Itty Bit! [01251] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] June! Itty Bit!



Hi Lillian,
I'm wondering if women have the same problem. It would seem that having
your period would be the same as blood letting.
Curious,
Caroline from Canada.

----------
> From: Lillian <firefly@islc.net>
> To: mol-cancer@lists.meds.com
> Subject: Re: [MOL] June! Itty Bit!
> Date: March 25, 2000 12:27 PM
> 
> Having a baby that has a muted gene recessive condition called iron over
> load, I can tell you much about iron.
> 
> One of the first side effects one is able to notice is the discoloration
of
> their skin (yellowing or bronzing).
> 
> Iron tends to store in the liver, the kidneys and the heart.  It can go
> unoticed for years and years until the damage is done and it becomes
> irreversible to correct .  In other words these organs are damaged
> pernmently.
> 
> Iron stored over time in the liver causes cirrhosis of the liver and
leads
> to liver cancer.
> 
> The body is unable to relieve itself of iron and if iron accumulates
there
> is but one way to get rid of it and that is called blood letting.  This
is
> done as though you were donating blood (of course we know that no one
wants
> our blood!)
> 
> There are test that can be done to see how much iron one has in their
> system.  As we know, many of our foods are now fortified with iron.  I
> believe that we do well in making sure we acquire our vitamins naturally.
> In the event our system with some vitamin's excretes the vitimens in a
> goodly amount (say for diabetic people) then supplements are certainly
> warranted.
> 
> Hope this helps you, love, lillian
> 
> 
> 
> 
> 
> Warmly, lillian
> 
> We invite you to take a look at our Album.
> www.angelfire.com/sc/molangels/index.html
> 
>   ( Very informational, good tips, Molers pictures, art work and much
> more....
> 
> ----- Original Message -----
> From: Martin Auslander <fitecancer@earthlink.net>
> To: <mol-cancer@lists.meds.com>
> Sent: Tuesday, March 21, 2000 7:01 AM
> Subject: Re: [MOL] Anybody know anything about Procrid?- Marty Iron?
> 
> 
> > Dear June,
> >
> > My birthday is on the 26th of this month, on the academy awards night.
> > In fact I helped Barb shop for some presents yesterday at the mall. I
> > didnt want her to have a hard time trying to pick out presents, LOl.
> >
> > There were some articles recently on iron supplements that were
> > counterproductive to wellness during therapy and if I am correct very
> > hard on the liver and various other organs. In fact having Epogin
> > injections is far less toxic than iron supplements. That is what I have
> > been told and led to believe and of course there are many basic
> > nutrients in foods such as the green leafy foods that contain much in
> > the way of protein and irons that are not only essential but have the
> > ability to boost red cells. HOpe this info helps. I do not have the
> > articles handy that were critical of taking iron supplements.
> >
> > God Bless You
> > marty auslander
> >
> > "Argila, June" wrote:
> > >
> > > Hi Marty:  What side effects are caused by takin iron supplements
> according
> > > to the professionals?  I hope you have a happy birthday, mine was the
> 9th.
> > >
> > > Your friend June
> > >
> > > -----Original Message-----
> > > From: Martin Auslander [mailto:fitecancer@earthlink.net]
> > > Sent: Friday, March 17, 2000 8:42 PM
> > > To: mol-cancer@lists.meds.com
> > > Subject: Re: [MOL] Anybody know anything about Procrid?
> > >
> > > DEar Bess,
> > >
> > > There is a bittersweet concern to procrit and iron deficiency. Many
of
> > > the professional do not recommend an iron supplement as it causes de
> > > effects and yet there is little to none side effects to Procrt. My
Barb
> > > is also on Procrit (Epogin) 3 times a week, 15,000 units per session
and
> > > it tends to increase the hemoglobin sufficiently. But when you stop
> > > procrit the body should take over and come to some normal range, God
> > > willing. That may not happen in those that are naturally anemic, say
as
> > > my Barb. So we do a cbc twice a month to monitor the blood counts and
> > > from time to time I administer the procrit subcutaneously at home
which
> > > is not difficult to do. Chemos job is to kill cancer cells and along
the
> > > way it does a number on the bone marrow which produces the blood
cells,
> > > red, white and platelets. When chemotherapy is administered for some
> > > length of time, the bone marrow is slowly to respond thereby causing
> > > anemia for red cells. The bone marrow in time will recover after
chemo
> > > is completed.
> > >
> > > God Bless and hope this explains. Now there are ways to increase red
> > > cells and should see a good naturalpath for that.
> > >
> > > marty auslander
> > >
> > > BesTom@AOL.COM wrote:
> > > >
> > > > Dear Friends:
> > > >     My husband has been getting weekly procrit shots ever since he
> started
> > > > chemo about 6 months ago.  It boosts rbc counts, but I believe if
> anemia
> > > is
> > > > caused by iron deficiency it doesn't help.  Frankly almost everyone
I
> know
> > > > seems to get it for what it's worth.  Bess
> > >
> >
------------------------------------------------------------------------
> > > > This is an automatically-generated notice.  If you'd like to be
> removed
> > > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > > majordomo@lists.meds.com
> > > > with the subject line blank and the body of the message containing
the
> > > line:
> > > > unsubscribe mol-cancer your-email-address
> > > > where the phrase your-email-address is replaced with your actual
email
> > > > address.
> > >
> >
------------------------------------------------------------------------
> > >
------------------------------------------------------------------------
> > > This is an automatically-generated notice.  If you'd like to be
removed
> > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > majordomo@lists.meds.com
> > > with the subject line blank and the body of the message containing
the
> line:
> > > unsubscribe mol-cancer your-email-address
> > > where the phrase your-email-address is replaced with your actual
email
> > > address.
> > >
------------------------------------------------------------------------
> > >
------------------------------------------------------------------------
> > > This is an automatically-generated notice.  If you'd like to be
removed
> > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > majordomo@lists.meds.com
> > > with the subject line blank and the body of the message containing
the
> line:
> > > unsubscribe mol-cancer your-email-address
> > > where the phrase your-email-address is replaced with your actual
email
> > > address.
> > >
------------------------------------------------------------------------
> >
------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
> line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> >
------------------------------------------------------------------------
> >
> 
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------